# SDR ASMF201010005

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737705
- Aircraft serial: 30038
- Aircraft time: 19,035 hours, 10,342 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61012
- Condition: Cracked
- Location: Lt Wing
- Part time: 19,035 hours, 10,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED A FUEL LEAK IN LT WING MAIN TANK DUE TO A CRACK IN THE FUEL TANK ACCESS DOOR PANEL NR 532FB.  ACFT WAS SENT TO THE HANGAR; SUCH PANEL WAS REPLACED AND LEAK TEST WAS PERFORMED IAW MM 28-11-11, ALL CORRECT.   AFTER DURING OVERNIGHT CHECK WAS DETECTED A FUEL LEAK IN RT WING DUE TO A CRACK IN THE FUEL TANK ACCESS DOOR PANEL NR 632DB; SO IT WAS REPLACED AND LEAK TEST WAS PERFORMED IAW MM 28-11-11, ALL CORRECT.
